# SDR 08FDEA04866

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 691570916
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGES AND ATTACH FASTENERS RBL 45 STA 1030 TO 1110.  FOUND CORROSION OUT OF LIMITS, FABRICATED NEW SEAT TRACK USING BAC1520-792 PO#   9006020 DIMS 100" INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5.
